# SDR SWAA2022030804878

- Difficulty date: May 3, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 49,069 hours, 28,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS PANEL MISSING BROKEN PIECE OF ALUMINUM ON LEFT SIDE OF FRAME (NOW HINGE SIDE). / REPAIRE EXTERNAL POWER RECEPTACLE PER SRM 53-10-15-2R-4 REPAIR4 CL DMA 0046082 CL# 58427 REPAIRED EXTERNAL POWER RECEPTACLE PER SRM 53-10-15-2R-4 REPAIR 4
